Skip to Main content Skip to Navigation
Journal articles

A Cut-Free Simple Sequent Calculus for Modal Logic S5

Abstract : In this paper, we present a simple sequent calculus for the modal propositional logic S5. We prove that this sequent calculus is theoremwise equivalent to the Hilbert-style system S5, that it is contraction-free and cut-free, and finally that it is decidable. All results are proved in a purely syntactic way.
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-00775809
Contributor : Francesca Poggiolesi Connect in order to contact the contributor
Submitted on : Tuesday, June 26, 2018 - 6:35:07 PM
Last modification on : Friday, October 15, 2021 - 1:39:34 PM
Long-term archiving on: : Wednesday, September 26, 2018 - 10:41:16 PM

File

articolos55.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : halshs-00775809, version 1
`

Citation

Francesca Poggiolesi. A Cut-Free Simple Sequent Calculus for Modal Logic S5. The review of symbolic logic, Cambridge University Press, 2008, 1 (1), pp.3-15. ⟨halshs-00775809⟩

Share

Metrics

Record views

302

Files downloads

697